SIMPLIFIED THEORY OF OSCILLATING AIRFOILS IN TRANSONIC FLOW.

Published

Journal Article

A relatively simple, reasonably accurate, and symmetric procedure has been developed for transonic flow which is derived from the local linearization concept. It has the advantage of being simpler than the latter and is capable of being systematically improved to obtain an essentially exact solution to the governing transonic equation. Although the method has been developed for treating infinitesimal dynamic motions of airfoils of finite thickness, it may also be employed (using the concept of parametric differentiation) to obtain solutions for nonlinear, steady nonlifting flows.

Duke Authors

Cited Authors

  • Dowell, EH

Published Date

  • January 1, 1975

Start / End Page

  • 655 - 679

Citation Source

  • Scopus